# SDR CALA2011111700750

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 59,557 hours, 6,167 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 1829M46G07
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG EGT ON START AND AFTER START VERY ERRATIC TEMP SWINGS.  ENG WAS RUNNING 5 MINUTES AND APPEARED TO BE GETTING HIGHER TEMP SWINGS 425 DEG TO 780 DEG FOUND FLEX DUCT FOR HPTACC TORN.  PERFORMED TEMP REPAIR ON DUCT PER ECRA 7200-03038 REV A & RAN ENG AT IDLE W/ALL INDICATIONS NORMAL.  INITIATED DIP FOR PERMANENT REPAIR (REPLACE) W/IN 2 CYCLES.  REMOVED AND REPLACED DAMAGED COOLING AIR DUCT AS PER ESM 72-00-0 2-401-810
